# SDR MALA954480

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 28702502
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3092 - ON CLIMB-OUT OF DTW, CAPTAIN'S ALTIMETER FLAGGED INTERMITTENTLY.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 1 ALTIMETER.  SYSTEM OPERATED SATISFACTORILY.  (X)
